# SDR VNAA2024120411102

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15388
- Aircraft time: 19,902 hours, 17,696 cycles
- System (JASC): 3160 · Central Display
- Part: Life Vest
- Part number: 6229810308
- Part serial: 45MYKV
- Condition: Unserviceable
- Location: 200
- Part time: 19,245 hours, 17,183 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PFD 1 FAILS WITH ELECTRICAL BURNING SMELL AND PFD 1 CB PANEL 2 V10 POPPED. PILOTS DESCRIBED HOW THEY SMELLED AN Â€ŒELECTRICAL BURNING SMELLÂ€?. THE LOCATION OF THE SMELL WAS REPORTED IN THE COCKPIT. THE SOURCE OF THE SMELL WAS THE #1 PFD, WHILE THE DURATION OF THE SMELL WAS NO MORE THAN 10 TO 15 MINUTES (SMELL DISSIPATED AFTER CIRCUIT BREAKER POPPED). NO MEDICAL ATTENTION REQUIRED. / REMOVED AND REPLACED PFD 1 IAW CRJ 900 AMM 31-61-01-000/400-801-A02. OPS CHECK GOOD.
